Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic fiber bundles over Riemann surfaces


Author: Helmut Röhrl
Journal: Bull. Amer. Math. Soc. 68 (1962), 125-160
DOI: https://doi.org/10.1090/S0002-9904-1962-10715-0
Addendum: Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 655--655
MathSciNet review: 0146854
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Akizuki and S. Nakano, Note on Kodaira-Spencer's proof of Lefschetz theorems, Proc. Japan. Acad. 30 (1954), 266-272. MR 66694
  • 2. M. F. Atiyah, Complex fibre bundles and ruled surfaces, Proc. London Math. Soc. 5 (1955), 407-434. MR 76409
  • 3. M. F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. 7 (1957), 414-452. MR 131423
  • 4. M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207. MR 86359
  • 5. M. F. Atiyah, On the Krull-Schmidt theorem with application to sheaves, Bull. Soc. Math. France 84 (1956), 307-317. MR 86358
  • 6. H. Behnke and K. Stein, Entwicklung analytischer Funktionen auf Riemannschen Flächen, Math. Ann. 120 (1949), 430-461. MR 29997
  • 7. George D. Birkhoff, A theorem on matrices of analytic functions, Math. Ann. 74 (1913), no. 1, 122–133. MR 1511753, https://doi.org/10.1007/BF01455346
  • 8. George D. Birkhoff, Infinite products of analytic matrices, Trans. Amer. Math. Soc. 17 (1916), no. 3, 386–404. MR 1501048, https://doi.org/10.1090/S0002-9947-1916-1501048-9
  • 9. G. D. Birkhoff, The generalized Riemann problem for linear differential equations..., Proc. Amer. Acad. Arts Sci. 49 (1913), 521-568.
  • 10. George D. Birkhoff, Equivalent singular points of ordinary linear differential equations, Math. Ann. 74 (1913), no. 1, 134–139. MR 1511754, https://doi.org/10.1007/BF01455347
  • 11. S. Bochner, A new viewpoint in differential geometry, Canad. J. Math. 3 (1951), 460-470. MR 48899
  • 12. A. Brill and M. Noether, Über die Entwicklung algebraischer Functionen und ihre Anwendung in der Geometrie, Math. Ann. 7 (1874), 269-310.
  • 13. H. Cartan, Espaces fibrés analytiques complexes, pp. 1-9, Séminaire Bourbaki, 1950.
  • 14. H. Cartan, Variétés analytiques complexes et cohomologie, pp. 41-55, Coll. de Bruxelles, 1953. MR 64154
  • 15. H. Grauert, Analytische Faserungen über holomorph-vollstädigen Räumen, Math. Ann. 135 (1958), 263-273. MR 98199
  • 16. H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräme komplexer Strukturen, Publ. Math. Inst. Hautes Etudes Sci. 5 (1960), 233-291. MR 121814
  • 17. H. Grauert and R. Remmert, Bilder und Urbilder analytischer Garben, Ann. of Math. 68 (1958), 393-443. MR 102612
  • 18. A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121-138. MR 87176
  • 19. R. C. Gunning, General factors of automorphy, Proc. Nat. Acad. Sci. USA 41 (1955), 496-498. MR 71093
  • 20. R. C. Gunning, The structure of factors of automorphy, Amer. J. Math. 78 (1956), 357-382. MR 84839
  • 21. K. Hensel and W. Landsberg, Theorie der algebraischen Funktionen einer Variablen und ihre Anwendung auf algebraische Kurven und abelsche Integrale, Leipzig, 1902.
  • 22. D. Hubert, Über eine Anwendung der Integralgleichungen auf ein Problem der Funktionentheorie, Verh. d. III. Intern. Math. Kongr. Heidelberg 1904.
  • 23. F. Hirzebruch, Über eine Klasse von einfach-zusammenhägenden komplexen Mannigfaltigkeiten, Math. Ann. 124 (1951), 77-86. MR 45384
  • 24. F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Berlin-Göttingen-Heidelberg, 1956. MR 82174
  • 25. A. Hurwitz, Sur l’intégrale finie d’une fonction entiere, Acta Math. 20 (1897), no. 1, 285–312 (French). MR 1554883, https://doi.org/10.1007/BF02418035
  • 26. K. Kodaira, Characteristic linear systems of complete continuous systems, Amer. J. Math. 78 (1956), 716-744. MR 90096
  • 27. K. Kodaira, On Kähler varieties of restricted type, Ann. of Math. 60 (1954), 28-48. MR 68871
  • 28. K. Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 1268-1273. MR 66693
  • 29. K. Kodaira and D. C. Spencer, Divisor class groups on algebraic varieties, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 873-877. MR 63122
  • 30. K. Kodaira, On deformations of complex analytic structures. I, II, Ann. of Math. 67 (1958), 328-466. MR 112154
  • 31. R. König, Riemannsche Funktionen- und Differentialsysteme in der Ebene, J. Reine Angew. Math. 148 (1918), 146-182.
  • 32. J. L. Koszul, Multiplicateurs et classes caractéristiques, Trans. Amer. Math. Soc. 89 (1958), 256-266. MR 99660
  • 33. J. L. Koszul, Espaces fibrés associés et pre-associés, Nagoya Math. J. 15 (1959), 155-169. MR 110099
  • 34. J. A. Lappo-Danilevsky, Mémoires sur la théorie des systémes des équations différentielles linéaires, Chelsea, New York, 1953. MR 54111
  • 35. G. F. Mandžavidze and B. V. Hvedelidze, On the Riemann-Privalov problem with continuous coefficients, Dokl. Akad. Nauk SSSR 123 (1958), 791-794. MR 112961
  • 36. Y. Matsushima, Fibrés holomorphes sur un tore complex, Nagoya Math. J. 14 (1959), 1-24. MR 102613
  • 37. Th. Meis, Die minimale Blätterzahl der Konkretisierung einer kompakten Riemannschen Fläche, Schr. Math. Inst. Univ. Münster 16 (1960), 1-61. MR 147643
  • 38. L. M. Milne-Thomson, The calculus of finite differences, London, 1933.
  • 39. A. Morimoto, Sur la classification des espaces fibrés vectoriels holomorphes sur un tore complexe admettant des connexions holomorphies, Nagoya Math. J. 15 (1959), 83-154. MR 109353
  • 40. A. Morimoto, Sur le groupe d'automorphismes d'un espace fibré principal analytique complexe, Nagoya Math. J. 13 (1958), 157-168. MR 95976
  • 41. J. Moser, The order of a singularity in Fuchs' theory, Math. Z. 72 (1960), 379-398. MR 117375
  • 42. S. Murakami, Sur certains espaces fibrés principaux holomorphes admettant des connexions holomorphes, Osaka Math. J. 11 (1959), 43-62. MR 110075
  • 43. N. I. Mushelišvili, Singular integral equations, Groningen, 1953.
  • 44. S. Nakano, On complex analytic vector bundles, J. Math. Soc. Japan 7 (1955), 1-12. MR 73263
  • 45. S. Nakano, On a certain type of analytic fibre bundles, Proc. Japan Acad. 30 (1954), 542-547. MR 67491
  • 46. S. Nakano, Parametrization of a family of bundles, Mem. Coll. Sci. Univ. Kyoto. Ser A 33 (1961), 353-366. MR 145552
  • 47. M. S. Narasimhan, Variations of complex structures on an open Riemann surface, Ann. Inst. Fourier, Grenoble 11 (1961), 493-514. MR 125960
  • 48. H. J. Nastold, Über Meromorphe Schnitte komplex-analytischer Vektorraumbündel und Anwendungen auf Riemannsche Klassen. I, II, Math. Z. 69 (1958), 366-394; 70 (1958), 55-92. MR 115184
  • 49. N. E. Nörlund, Vorlesungen über Differenzenrechung, Berlin, 1924.
  • 50. J. Plemelj, Riemannsche Funktionenscharen mit gegebener Monodromiegruppe, Monatsh. Math. Phys. 19 (1908), no. 1, 211–245 (German). MR 1547764, https://doi.org/10.1007/BF01736697
  • 51. H. E. Rauch, Weierstrass points, branch points, and moduli of Riemann surfaces, Comm. Pure Appl. Math. 12 (1959), 543-560. MR 110798
  • 52. B. Riemann, Zwei allgemeine Lehrsätze über lineäre Differentialgleichungen mit algebraischen Koeffizienten, pp. 357-369, Math. Werke, Dover, New York, 1953.
  • 53. H. Röhrl, Über Differentialsysteme, welche aus multiplikativen Klassen mit exponentiellen Singularitäten entspringen. I, II, III, Math. Ann. 123 (1951), 53-75; 124 (1952), 187-218; 125 (1953), 448-466. MR 43218
  • 54. H. H. Röhrl, Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen, Math. Ann. 133 (1957), 1-25. MR 86958
  • 55. H. H. Röhrl, Einige Bemerkungen über komplex-analytische Vektorraumbündel, Arch. Math. 8 (1957), 360-367. MR 94475
  • 56. H. H. Röhrl, On holomorphic families of fiber bundles over the Riemannian sphere, Mem. Coll. Sci. Univ. Kyoto Ser. A 33 (1961), 435-477. MR 131881
  • 57. H. H. Röhrl, Unbounded coverings of Riemann surfaces and extension of rings of meromorphic functions (to appear). MR 148900
  • 58. H. H. Röhrl, über das Riemann-Privalovsche Randwertproblem (to appear). MR 157008
  • 59. H. H. Röhrl, Difference equations and related functional equations (to appear).
  • 60. J. P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble 6 (1956), 1-42. MR 82175
  • 61. I. B. Simonenko, Riemann's boundary value problem with a continuous coefficient, Dokl. Akad. Nauk SSSR 124 (1959), 278-281. MR 112960
  • 62. N. Steenrod, The topology of fibre bundles, Princeton, 1951. MR 39258
  • 63. O. Teichmüller, Veränderliche Riemannsche Flächen, Deutsche Math. 7 (1944), 344-359. MR 18762
  • 64. C. Teleman, Sur les structures homographiques d'une surface de Riemann, Rev. Math. Pures Appl. 4 (1959), 295-303. MR 112967
  • 65. A. Weil, Généralisation des fonctions abéliennes, J. Math. Pures Appl. 17 (1938), 47-87.
  • 66. A. Weil, Fibre spaces in algebraic geometry, Univ. of Chicago, 1952.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10715-0

American Mathematical Society